# SDR NX4R201204200054

- Difficulty date: April 20, 2012
- Submitted: May 23, 2012
- Operation: General aviation
- Aircraft: N487ER
- Make and model: Cessna 172S
- Aircraft serial: 172S10547
- Aircraft time: 3,999 hours
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 0510105339
- Condition: Worn
- Location: Rudder
- Part time: 3,999 hours
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION OF THE RUDDER CABLE, WAS FOUND WORN AND SEPARATE STRAND CAUGHT ON A SHOP RAG. THIS WEAR OCCURED AT FS 65-33.
